Me too for worried about cancer
Hi everyone, I am new here and come in with two brain surgeries, 3 strokes and 4 seizures in the last five years. OK now to my woes.
I am sick of being on disability and I just finished my deposition for a wrongful term suit (get to the point) As I returned home I had the urge for a bowel movement and didn't quite make it to the bathroom. This also happened to me a couple more times in the next couple of days. I do have roids inside and outside so when there was a little blood I passed it off as that.
So a few days go by and just loose stools. Then the other day as I was trying to squeeze out of my car in the garage and go to the bathroom I have another accident. I haven't had to go since.
I hurt my shoulder at the wheelchair fencing national Championships in April and finally went to get it treated. The Dr gave me Voltaren as well as PT. I was using it for a couple days when this started. One of the side effects is:
•NSAIDs cause an increased risk of serious gastrointestinal adverse events including bleeding, ulceration, and perforation of the stomach or intestines, which can be fatal. These events can occur at any time during use and without warning symptoms. Elderly patients are at greater risk for serious gastrointestinal events. I discontinued use and the problem got better till Friday. Do you think I should have this checked?